# SDR IPXA2018051429380

- Difficulty date: May 8, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 18,993 hours, 12,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Inoperative
- Location: Arming Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ARMING LIGHT INOPERATIVE.  WHEN THE TEST BUTTON PUSHED,  AURAL ALERT OK. R & R AUTONOMOUS POWER SUPPLY UNIT IAW MM 52-73-18, AND 52-73-00. OPS CHECKED GOOD.
